# SDR ASAA2025011455268

- Difficulty date: January 14, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 60,726 hours, 18,373 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A31104
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CORROSION ON FUSELAGE SKIN AROUND SAFETY RELIEF VALVE CUTOUT BETWEEN STA 967-986 STGRS 20R-21R.  GROUNDED - YES. ACCOMPLISHED CATEGORY A MINOR REPAIR TO FUSELAGE SKIN PANEL 147A3110-4 BETWEEN STA 967-986 STGRS 20R-21R IAW EA 800-53EA-28074 REV 00 .
